# SDR DL73K020686

- Difficulty date: June 19, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 53,454 hours, 40,574 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 4958
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE GOT R/T FAULT ON THE RADAR INDICATOR.  REMOVED AND REPLACED RADAR TRANSCEIVER PER M/M.  OPS CHECKS GOOD.
